# SDR CA060228014

- Difficulty date: February 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,355 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Misinstalled
- Location: Both
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND INBD EDGES OF BOTH LT AND RT FLAP ASSEMBLIES WERE TOUCHING FUSELAGE IN FULL UP POSITION.  MX DEPART COMPLETED INSPECTIONS OF FOLLOWING AREAS FLAP ATTACHMENT, FLAP RIGGING, FLAP STRUCTURE FOR BENDING OR WARPING, STRUCTURE OF WINGS FOR BENDING OR WARPING.  NOTHING WAS FOUND.  13 MONTHS PREVIOUS, WINGS WERE REMOVED TO FACILITATE INSPECTIONS FOR CORROSION AND STRUCTURAL DAMAGE.  WHEN WINGS WERE REINSTALLED ATTACHING HARDWARE REPLACED WITH NEW.  REAR ATTACH POINTS OF WINGS ARE ADJUSTABLE TO SET WING AT PROPER ANGLE.  WINGS WERE ADJUSTED OUT AND A TEST FLT WAS COMPLETED.  ALL OTHER CARAVANS IN FLEET WERE INSPECTED, NO FAULTS FOUND.  CESSNA WAS ALSO MADE AWARE OF THE SITUATION.
